MathSciNet Relay Station
MathSciNet bibliographic data
MR2552228 65D05 (41A05 65D17)
Jaklič, Gašper; Kozak, Jernej; Krajnc, Marjeta; Vitrih, Vito; Žagar, Emil On interpolation by planar cubic $G\sp 2$ Pythagorean-hodograph spline curves. Math. Comp. 79 (2010), no. 269, 305–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement